Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 486158, 12 pages
http://dx.doi.org/10.1155/2012/486158
Research Article

Some Identities on Bernoulli and Euler Numbers

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
3Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea

Received 15 November 2011; Accepted 23 December 2011

Academic Editor: Delfim F. M. Torres

Copyright © 2012 D. S. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Imju Lee, and Dae San Kim, “Derivation of Identities Involving Bernoulli and Euler Numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–14, 2012. View at Publisher · View at Google Scholar
  • Su Hu, and Daeyeoul Kim, “New identities involving Bernoulli, Euler and Genocchi numbers,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Veli Kurt, “Some symmetry identities for the Apostol-type polynomials related to multip le alternating sums,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Miomir Andjić, and Romeo Meštrović, “An Identity in Commutative Rings with Unity with Applications to Various Sums of Powers,” Discrete Dynamics in Nature and Society, vol. 2017, pp. 1–7, 2017. View at Publisher · View at Google Scholar